# SDR DL757090737

- Difficulty date: April 2, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CAP SURFACE CORRODED AROUND FASTENER HOLES STA 344 LBL 10-LBL 20.  REPLACED FLOORBEAM SECTION AT SAA SAT ON N/R CARD 127243.
